EconPapers    
Economics at your fingertips  
 

The Split Feasibility Problems for Countable Families of Asymptotically Strict Pseudocontractions

Wei-Qi Deng

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

An up-to-date algorithm for solving the split feasibility problem for countable families of asymptotically strict pseudocontractions is introduced in the framework of Hilbert spaces. Our results greatly improve and extend those of other authors whose related research studies are restricted to the situation of at most finitely many such mappings.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/817943.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/817943.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:817943

DOI: 10.1155/2013/817943

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:817943